# SDR CALA9601519

- Difficulty date: October 23, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N33202
- Make and model: Boeing 737130
- Aircraft serial: 19019
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Condition: Cracked
- Location: Bs 685
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A 1.5 INCH CRACK IN FRAME FITTING AT BS 685, WL 208, LBL 62.  THE FASTENER HOLE WAS COLD WORKED, A REPAIR ANGLE WAS FABRICATED AND INSTALLED IAW ECRA 5310-03346.
